# SDR AALA20100730TUL14

- Difficulty date: July 30, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 35,108 hours, 16,340 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OMA - INFLIGHT ORD-DEN.  CREW REPORTED O2 BOTTLE PRESSURE LOW.  LANDED OMA WITHOUT INCIDENT.  REPLACED CREW O2 BOTTLE PER MAINTENANCE MANUAL.  PERFORMED SELF TEST OF FIRST OFFICER’S REGULATOR, NO DEFECTS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
